# SDR FDEA201912263303

- Difficulty date: November 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E REAR SPAR UPPER CAP, LOWER FLANGE IS CORRODED AT STA. XORS 685.   BLENDED AND REMOVED CORROSION IAW SRM 57-00-00-2R REFERENCE EA 1-5710-T0350918P1REMOVED FASTENERS THROUGH UPPER SPAR T-CAP LOWER FLANGE   FROM XORS 680-690 IAW SRM 51-33-01-0G. REINSTALLED FASTENERS AS REQ'D IAW SRM 51-33-  01-0G.  CORRODED AREA REQUIRES BLENDING. BLENDED CORRODED AREA   IAW SRM 57-00-00-2R.  PERFORMED NDT THICKNESS MEASUREMENT PER NDT SPM, TP-MDC-93K0393   MAXIMUM THICKNESS IS .351" MINIMUM THICKNESS MEASURED IS .300"   PERFORMED HFEC HOLE PROBE   INSP PER NDT SPM TP-MDC-93K0393 NO DISCONTINUITY INDICATION FOUND.
